[Cardiomyopathy in hypocalcemia].
Аннотация
A 48-year-old woman developed a hypocalcaemic cardiomyopathy, the hypocalcaemia being due to hypoparathyroidism after three previous thyroid operations for goitre with tracheal compression. She had signs of severe cardiac failure, but no tetany. She was put on calcium and vitamin D3 medication which raised calcium concentration. The cardiac status improved, as did the radiological and echocardiographic findings, without the patient having received any diuretics, digitalis or afterload lowering drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.